Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linear generalizations of Gronwall’s inequality
HTML articles powered by AMS MathViewer

by Jagdish Chandra and Paul W. Davis PDF
Proc. Amer. Math. Soc. 60 (1976), 157-160 Request permission

Abstract:

A variety of linear generalizations of Gronwall’s inequality, including recent multivariable results of D. R. Snow and E. C. Young, are subsumed and extended by simple arguments involving the resolvent kernel of the integral operator.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A40
  • Retrieve articles in all journals with MSC: 34A40
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 157-160
  • MSC: Primary 34A40
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0422735-3
  • MathSciNet review: 0422735